| Catalog Number |
2911-08540 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that an everest polyaxial screw fractured intra-operatively.It was further reported that the fractured screw shank remains implanted in the patient and that a new screw was inserted lateral to the fractured screw.The procedure was completed with a 15 minute surgical delay.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect completion of the investigation.